Exact Error Bounds for the Periodic Cubic and Parabolic Spline Interpolation on the Uniform Mesh
Mathematica balkanica, Tome 2 (1988) no. 2, p. 210
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a12,
author = {V. L. Miroshnichenko},
title = {Exact {Error} {Bounds} for the {Periodic} {Cubic} and {Parabolic} {Spline} {Interpolation} on the {Uniform} {Mesh}},
journal = {Mathematica balkanica},
pages = {210},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a12/}
}
V. L. Miroshnichenko. Exact Error Bounds for the Periodic Cubic and Parabolic Spline Interpolation on the Uniform Mesh. Mathematica balkanica, Tome 2 (1988) no. 2, p. 210. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a12/